# SDR 20000329SH050

- Difficulty date: January 10, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N988AS
- Make and model: Lear 25D
- Aircraft serial: 257
- Engine: Ge CJ6108
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 30B3749B
- Condition: Failed
- Location: Left
- Component: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, H, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT ON 1-10-2000, PILOT NOTICED VIBRATION IN AIRCRAFT, SHORTLY THEREAFTER, GENERATOR OFF-LINE.  PILOT LANDED AIRCRAFT AT GJT.  STARTER/GENERATOR WAS REPLACED AND GROUND TESTED NORMAL.  AIRCRAFT RETURNED TO BASE AT PSP.  (X)
